Delayed presentation of nitroprusside-induced cyanide toxicity

4Citations
Citations of this article
14Readers
Mendeley users who have this article in their library.

Abstract

Cyanide toxicity is a rare complication of sodium nitroprusside that can be difficult to diagnose in critically ill patients. We describe a case of cyanide toxicity after cardiac surgery that presented as lactic acidosis after discontinuation of nitroprusside.

Author supplied keywords

Cite

CITATION STYLE

APA

Udeh, C. I., Ting, M., Arango, M., & Mick, S. (2015). Delayed presentation of nitroprusside-induced cyanide toxicity. Annals of Thoracic Surgery, 99(4), 1432–1434. https://doi.org/10.1016/j.athoracsur.2014.05.097

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free